American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 42 of 42 found      Go to page: 1 2

[31] Andrew J. Nicas. On the higher Whitehead groups of a Bieberbach group . Trans. Amer. Math. Soc. 287 (1985) 853-859. MR 768746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] A. Nicas and C. Stark. Surgery up to homotopy equivalence for nonpositively curved manifolds . Proc. Amer. Math. Soc. 91 (1984) 323-325. MR 740195.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] J. P. E. Hodgson. Surgery on Poincar\'e complexes . Trans. Amer. Math. Soc. 285 (1984) 685-701. MR 752498.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Youn W. Lee. Handle attaching on generic maps . Trans. Amer. Math. Soc. 279 (1983) 77-94. MR 704603.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Ib Madsen and Mel Rothenberg. Classifying $G$ spheres. Bull. Amer. Math. Soc. 7 (1982) 223-226. MR 656199.
Abstract, references, and article information
View Article: PDF

[36] Andrew J. Nicas. Induction theorems for groups of homotopy manifold structures. Memoirs of the AMS 39 (1982) MR 668807.
Book volume table of contents

[37] Amir H. Assadi. Finite group actions on simply-connected manifolds and CW complexes. Memoirs of the AMS 35 (1982) MR 643341.
Book volume table of contents

[38] D. Burghelea and R. Lashof. Geometric transfer and the homotopy type of the automorphism groups of a manifold . Trans. Amer. Math. Soc. 269 (1982) 1-38. MR 637027.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Karl Heinz Dovermann and Ted Petrie. $G$ surgery. II. Memoirs of the AMS 37 (1982) MR 652862.
Book volume table of contents

[40] A. S. Libgober and J. W. Wood. On the topological structure of even-dimensional complete intersections . Trans. Amer. Math. Soc. 267 (1981) 637-660. MR 626495.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Richard Mandelbaum. Special handlebody decompositions of simply connected algebraic surfaces . Proc. Amer. Math. Soc. 80 (1980) 359-362. MR 577774.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Norman Levitt. The PL Grassmannian and PL curvature . Trans. Amer. Math. Soc. 248 (1979) 191-205. MR 521700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 42 of 42 found      Go to page: 1 2